MAUDE Adverse Event Report: DONGGUAN PRESTIGE SPORTING GOODS CO LTD 3RD INDUST DRIVE MEDICAL; SCOOTER

DONGGUAN PRESTIGE SPORTING GOODS CO LTD 3RD INDUST DRIVE MEDICAL; SCOOTER
Model Number FLEX-AUTOACC-RD
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Fall (1848); Limb Pain (4836)
Date of Event 09/02/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a scooter by an end user, who stated that the scooter fell onto her while driving down a ramp.The end user is undergoing therapy for injuries to her wrist shoulder and ankle that were sustained during the incident.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE MEDICAL
Common Device Name
SCOOTER
Manufacturer (Section D)
DONGGUAN PRESTIGE SPORTING GOODS CO LTD 3RD INDUST
3rd industry district, qiaotou
houjie town
dongguan, guangdong 52395 0
CH  523950
MDR Report Key15986647
Report Number2438477-2022-00123
Device Sequence Number12190069
Product Code INI
UDI-Device Identifier00822383975733
UDI-Public822383975733
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/14/2022
Report Date (Section F) 12/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberFLEX-AUTOACC-RD
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/06/2022
Device Age2 YR
Date Report to Manufacturer12/22/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/15/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age42 YR
Patient SexFemale
Patient Weight64 KG
Date Report Sent to FDA12/15/2022